# SDR AALA20100922TUL03

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 2 STATIONS 1152 TO 1154 OUT OF LIMITS AT 1152.  ROUTED OUT DAMAGE ON SEAT TRACK PER AARD 53-20-00-10.  INSTALLED PLUG PER AARD 53-20-00-10.
